# SDR SIMA2020083129007

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 37,336 hours, 31,926 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABNORMAL LND GEAR AIR GND FAIL MESSAGE ON CLIMB OUT ENG 1-2 REV DISAGREE MSG FOLLOWED A FEW MINUTES AFTER BOTH MESSAGES DISAPPEARED WHEN GEAR WAS EXTENED EMERGENCY DECLARED. LANDED SAFELY.-C/A-PERFOMED CMC DOWNLOAD FOUND FWD NLG PROXIMTY SENSOR WAS BAD WOW R&R SENSOR NLG IAW 32-63-02 OPS CHECK GOOD IAW ETN-EM 32-245
